# SDR DALA2017122008760

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 80,275 hours, 61,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EXIT SIGN AT 2L DOOR, AFT STAIR DOOR, AND SEVERAL TAIL COMP EXIT LIGHT INOP. FOUND BATTERY PACK AND POWER SUPPLY B5-212 IN AFT RIGHT OVERHEAD BIN TO HAVE A STRONG BURNT ODOR. REPLACED B5-212 POWER SUPPLY.
